# SDR QML2008F00006

- Difficulty date: July 22, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N137LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0339
- Engine: Pwa PW206B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Condition: Cracked
- Location: M/R Transmission
- Part time: 1,640 hours
- Component: Transmission
- Component part number: 4649010008
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 800 HOUR INSPECTION, A CRACK WAS DISCOVERED IN THE WEBBING OF THE MAIN TRANSMISSION.  THE CRACK IS IN THE MAIN CASE SUPPORT BUT THE IPC DOES NOT PROVIDE ANY TRANSMISSION SUBASSEMBLY PN.  (K)
